Alert archive / New York / Wind Advisories in 2006

Wind Advisory 14, NWS Albany, NY

December 1, 20064 states

NWS Albany, NY issued this wind advisory at Dec 1, 2006, 8:57 PM EST for 4 states. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2006, 8:57 PM EST (01:57 UTC)
Expired
Dec 2, 2006, 11:11 AM EST
In force
14 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 24 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2006-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2006-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -146 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-146 m²/s²
0-3 km storm-relative helicity
-190 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KALY 020157
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
857 PM EST FRI DEC 1 2006


CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-021100-
/O.CAN.KALY.HW.W.0005.000000T0000Z-061202T1700Z/
/O.NEW.KALY.WI.Y.0014.061202T0157Z-061202T1700Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
857 PM EST FRI DEC 1 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 12 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST SATURDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 

A STRONG STORM WILL MOVE INTO THE CANADIAN MARITIMES DURING THE
NIGHT. THE STRONG WESTERLY FLOW AROUND IT WILL PRODUCE WEST WINDS
OF 20 TO 35 MPH ACROSS EAST CENTRAL NEW YORK AND ADJACENT WESTERN
NEW ENGLAND...WITH GUSTS TO BETWEEN 40 AND 50 MPH. THESE WINDS
WILL CONTINUE THROUGH SATURDAY MORNING...THEN DIMINISH SOMEWHAT
DURING THE AFTERNOON. 

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS71 KALY 020840
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
340 AM EST SAT DEC 2 2006

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-021700-
/O.CON.KALY.WI.Y.0014.000000T0000Z-061202T1700Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
340 AM EST SAT DEC 2 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...FOR ALL
OF EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND.

A STRONG LOW PRESSURE SYSTEM WILL LIFT NORTHEAST INTO THE CANADIAN
MARITIMES TODAY. STRONG WESTERLY FLOW AROUND THE STORM WILL
PRODUCE WEST WINDS OF 20 TO 35 MPH...WITH GUSTS TO BETWEEN 40 AND
50 MPH ACROSS THE ADVISORY AREA. WIND SPEEDS WILL DECREASE DURING
THE AFTERNOON...AS THE LOW PULLS FARTHER AWAY.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$
000 
WWUS71 KALY 021611
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
1111 AM EST SAT DEC 2 2006

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-021715-
/O.CAN.KALY.WI.Y.0014.000000T0000Z-061202T1700Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
1111 AM EST SAT DEC 2 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND
ADVISORY. 

IT WILL REMAIN A BLUSTERY AFTERNOON ACROSS EASTERN NEW YORK AND WESTERN
NEW ENGLAND. HOWEVER...WINDS GUSTS WILL BE 45 MPH OR LESS...SO THE
ADVISORY IS CANCELLED.

$$

TAW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Dec 1, 2:50 PM EST, 6 hours 7 minutes earlier.

Area forecast discussion, Dec 1, 2:50 PM EST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
250 PM EST FRI DEC 1 2006

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
STRONG COLD FRONT ASSOCIATED WITH THE STRONG SURFACE LOW THAT WILL
MOVE ACROSS NORTHERN NEW YORK THIS EVENING WILL BRING A ROUND OF
CONVECTION AND STRONG WINDS TO THE REGION THIS EVENING. LOW LEVEL
COLD AIR ACROSS THE NORTHERN PART OF THE FORECAST AREA WILL LIKELY
BE SCOURED OUT FOR A TIME THIS EVENING BEFORE TEMPS BEGIN FALLING
AGAIN LATER ON. 18Z SOUNDING SHOWED VERY STRONG WINDS ABOVE THE
SURFACE (40-70 KTS BETWEEN 850 AND 700 MB)...WITH THESE WINDS LIKELY
TO GET STRONGER SINCE THE MID LEVEL JET HAD NOT YET REACHED KALB AS
OF 18Z.

HAVE KEPT THE HIGH WIND WATCH IN EFFECT THROUGH NOON ON SATURDAY...
BUT HAVE REDUCED THE WIND GUSTS IN THE GRID FORECASTS TO BELOW HIGH
WIND WARNING CRITERIA LATE TONIGHT AND SATURDAY MORNING SINCE THE
GRADIENT DOES NOT APPEAR TO SUPPORT WIND GUSTS OVER 58 MPH.
HOWEVER...WITH THE STRONGEST WINDS NOT HERE YET...DID NOT WISH TO
CHANGE THE TIMING OF THE HIGH WIND WARNING OR CUT BACK TO A WIND
ADVISORY FOR LATE TONIGHT AND SATURDAY MORNING.

AFTER TONIGHT LAKE EFFECT WILL BE THE MAIN FORECAST PROBLEM. AT THIS
POINT IS APPEARS LAKE EFFECT SNOWS WILL BE CONFINED TO THE WESTERN
ADIRONDACKS AND POSSIBLY AS FAR SOUTH AS THE NORTHERN END OF THE
MOHAWK VALLEY. DOES NOT APPEAR TO BE A SIGNIFICANT EVENT FOR OUR
FORECAST AREA WITH NOTHING MORE THAN 2-3 INCHES FORECAST IN ANY ONE
12 HOUR PERIOD.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
WRF MODEL TRIES TO BRING SNOW ASSOCIATED WITH AN OFFSHORE LOW INTO
THE SOUTHEAST HALF OF THE FORECAST AREA LATE SUNDAY NIGHT AND
MONDAY...WHILE THE GFS KEEPS THE STEADY SNOW WELL OUT TO SEA. WRF
HAS A HISTORY OF DEVELOPING LOWS TOO STRONGLY AND TRACKING THEM TOO
FAR NORTH AND WEST...SO WILL KEEP FORECAST SIMILAR TO THE GFS. THAT
STILL RESULTS IN A CHANCE OF SNOW SINCE A UPPER LEVEL TROF AND WEAK
SURFACE REFLECTION IS STILL FORECAST TO CROSS THE REGION SUNDAY
NIGHT AND EARLY MONDAY.

AFTER THAT...LAKE EFFECT AND A WEAK CLIPPER TYPE SYSTEM WILL REQUIRE
SLIGHT CHANCE OR LOW CHANCE POPS IN MOST AREAS THROUGH WEDNESDAY.

GENERALLY DRY THEREAFTER AS A LARGE HIGH PRESSURE SYSTEM BUILDS INTO
THE REGION.

&&

.AVIATION /18Z FRIDAY THROUGH 18Z SATURDAY/...
A VERY COMPLEX WEATHER SITUATION IS OCCURRING OVER THE ERN NY TAF
SITES EARLY THIS AFTERNOON. A COLD FRONT IN THE LATE MORNING DIPPED
SOUTHWARD THROUGH THE HUDSON RIVER VALLEY WITH SHALLOW COLD AIR IN
THE LOWER 1-1.5 KFT MAKING ITS WAY SOUTH TO BETWEEN KALB AND KPOU.
THE WINDS HAVE SHIFTED NORTHERLY AT KGFL AND KALB AT ABOUT 10 KTS.
THE WINDS IN THE KPOU VICINITY CONTINUE TO BE FROM THE SOUTH AT 5-12
KTS. WE ARE EXPECTING THIS BOUNDARY TO MOVE BACK TO THE NORTH OF ALY
AROUND 22Z...AS A WARM FRONT. THE WINDS WILL INCREASE FROM THE S/SW
AT 15-20 KTS AHEAD OF A STRONG AREA OF LOW PRESSURE THAT WILL PUSH
THE ARCTIC FRONT AND A POSSIBLE SQUALL LINE /OR MULTIPLE MINI
CONVECTIVE LINES/...FROM KALB-KPOU. THE AIR MAYBE STABLE ENOUGH TO
PREVENT ANY CONVECTION FROM KGFL NORTH AHEAD OF THE FRONT. WE ADDED
A VCTS TO KALB AROUND 22Z AND A TEMPO FOR A +TSRA FOR KPOU 21-24Z.
THE CONDITIONS WILL HOVER AT MVFR/IFR LEVELS FOR ALL THREE SITES IN
ANY SHOWERS OR THUNDERSTORMS. WIND GUSTS OF 35-45 KTS MAY OCCUR WITH
THE FRONTAL PASSAGE. THERE WILL ALSO BE LOW LEVEL WIND SHEAR BELOW 2
KFT AHEAD AND ALONG THE FRONTAL PASSAGE AT KPOU 18Z-00Z...AND WITH
THE FRONTAL PASSAGE 22Z-01Z AT KALB AND KGFL.

ONCE THE FRONT PASSES ERN NY BY AROUND 01Z...THE WINDS WILL BE FROM
THE W/SW AT 15-25KTS WITH GUSTS TO CLOSE TO 40KTS IN THE OVERNIGHT.
THE CIGS WILL RISE TO VFR LEVELS THEREAFTER...AND WILL CONTINUE TO
18Z SAT.

&&

.HYDROLOGY...
UNSEASONABLY WARM AND MOIST AIR CONTINUES TO POUR INTO THE REGION
AHEAD OF THE COLD FRONT WHICH WAS PASSING THROUGH WESTERN NEW YORK
THIS AFERNOON. FRONT SHOULD SWEEP THROUGH THE AREA IN THE LATE AFTER
NOON AND EARLY EVENING HOURS WITH A QUICK INCH TO INCH AND A HALF
OF PRECIP. ONE HALF TO ONE INCH OF RAIN HAS ALREADY FALLEN OVER
THE REGION NORTH OF THE MOHAWK VALLEY. THE RAIN WILL RESULT IN
SHARP RISES ON THE RIVERS THIS EVENING AND TONIGHT. AT THE MOMENT
NONE ARE FORECAST TO GO OVER FLOOD. THE GREAT SACANDAGA LAKE...
LAKE DELTA...AND ASHOKAN RESERVOIR ARE NEARLY FULL. HINCKLEY
RESERVOIR HAS BEEN DRAWN DOWN SEVERAL FEET AND SCHOHARIE RESERVOIR
IS DOWN ABOUT FIVE FEET FROM THE NOTCH. WHILE OUR FAR NORTHERN
ZONES WILL DROP BELOW FREEZING TONIGHT MOST OF THE AREA SHOULD
REMAIN IN THE MID 30S OVERNIGHT AND WARM INTO THE MID 40S ON
SATURDAY BEFORE DROPPING BELOW FREEZING SATURDAY NIGHT. NO RAIN
IS FORECAST THE NEXT SEVERAL DAYS AS THE SOUTHERN ZONES WILL
MOSTLY BE DRY WITH FLURRIES AND SNOW SHOWERS OVER THE NORTHERN
ZONES.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...HIGH WIND WARNING UNTIL 12 PM EST SATURDAY FOR CTZ001-013.

MA...HIGH WIND WARNING UNTIL 12 PM EST SATURDAY FOR MAZ001-025.

NY...HIGH WIND WARNING UNTIL 12 PM EST SATURDAY FOR NYZ032-033-
     038>043-047>054-058>061-063>066-082>084.

     FLOOD WATCH THROUGH THIS EVENING FOR NYZ032-033-038-039-
     041>043-082>084.

VT...HIGH WIND WARNING UNTIL 12 PM EST SATURDAY FOR VTZ013>015.

&&
Hazardous weather outlook, Dec 1, 3:36 PM EST, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBANY NY
336 PM EST FRI DEC 1 2006

CTZ001-013-MAZ001-025-NYZ040-047>054-058>061-063>066-VTZ013>015-
021200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
336 PM EST FRI DEC 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK
EXCLUDING THE WESTERN MOHAWK VALLEY...SOUTHERN ADIRONDACKS AND
LAKE GEORGE SARATOGA REGION...AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH 876 IS IN EFFECT UNTIL 10 PM.

A HIGH WIND WARNING IS IN EFFECT FROM NOON TODAY THROUGH NOON
SATURDAY. PLEASE REFER TO THE HIGH WIND WARNING STATEMENT FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HIGH WIND WARNING IS IN EFFECT THROUGH NOON SATURDAY. PLEASE
REFER TO THE HIGH WIND WARNING STATEMENT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE NOW ACTIVATED. SPOTTERS ARE ASKED TO SEND ALL
REPORTS OF DAMAGING WINDS...MEASURED WIND GUSTS OVER 40
MPH...BANKFULL OR NEAR BANKFULL STREAMS AND RIVERS...AND RAINFALL
MEASUREMENTS OF AN INCH OR MORE TO THE NATIONAL WEATHER SERVICE.
SPOTTERS ARE ALSO REQUESTED TO REPORT IF THEY OBSERVE LIGHTNING OR
HEAR THUNDER.

NYZ032-033-038-039-041>043-082>084-021200-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
336 PM EST FRI DEC 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN MOHAWK
VALLEY...SOUTHERN ADIRONDACKS AND LAKE GEORGE SARATOGA REGION IN
EAST CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH 876 IS IN EFFECT UNTIL 10 PM.

A HIGH WIND WARNING IS IN EFFECT FROM NOON TODAY THROUGH NOON
SATURDAY. PLEASE REFER TO THE HIGH WIND WARNING STATEMENT FOR
DETAILS.

A FLOOD WATCH IS IN EFFECT FROM THIS AFTERNOON THROUGH THIS
EVENING...DUE TO THE POTENTIAL FOR HEAVY RAINFALL...AND POSSIBLE
MINOR RIVER FLOODING. PLEASE REFER TO THE FLOOD WATCH STATEMENT
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HIGH WIND WARNING IS IN EFFECT THROUGH NOON SATURDAY. PLEASE
REFER TO THE HIGH WIND WARNING STATEMENT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE NOW ACTIVATED. SPOTTERS ARE ASKED TO SEND ALL
REPORTS OF DAMAGING WINDS...MEASURED WIND GUSTS OVER 40
MPH...BANKFULL OR NEAR BANKFULL STREAMS AND RIVERS...AND RAINFALL
MEASUREMENTS OF AN INCH OR MORE TO THE NATIONAL WEATHER SERVICE.
SPOTTERS ARE ALSO REQUESTED TO REPORT IF THEY OBSERVE LIGHTNING OR
HEAR THUNDER.

In the hours before

Local storm report, Dec 1, 6:46 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
646 PM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     SUMMIT                  42.58N 74.59W
12/01/2006                   SCHOHARIE          NY   LAW ENFORCEMENT

            TREES DOWN.

0513 PM     TSTM WND DMG     SPECULATOR              43.58N 74.38W
12/01/2006                   HAMILTON           NY   LAW ENFORCEMENT

            TREES DOWN.

0525 PM     TSTM WND DMG     DUANESBURG              42.76N 74.13W
12/01/2006                   SCHENECTADY        NY   EMERGENCY MNGR

            TREES DOWN.

0535 PM     TSTM WND DMG     MILTON                  43.03N 73.85W
12/01/2006                   SARATOGA           NY   LAW ENFORCEMENT

            WIRES DOWN

0636 PM     TSTM WND GST     NORTH ADAMS             42.69N 73.11W
12/01/2006  M58.00 MPH       BERKSHIRE          MA   ASOS

&&

OKEEFE
Local storm report, Dec 1, 6:57 PM EST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
657 PM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     GREENDALE               42.21N 73.85W
12/01/2006                   COLUMBIA           NY   FIRE DEPT/RESCUE

            STRUCTURAL DAMAGE TO A HOUSE. CARPORT TORN OFF. TREES AND
            WIRES DOWN.

&&

OKEEFE
Local storm report, Dec 1, 7:20 PM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
720 PM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     NON-TSTM WND DMG HENSONVILLE             42.29N 74.22W
12/01/2006                   GREENE             NY   LAW ENFORCEMENT

            TREES DOWN.

0601 PM     TSTM WND DMG     COXSACKIE               42.36N 73.81W
12/01/2006                   GREENE             NY   LAW ENFORCEMENT

            TREES DOWN.

&&

OKEEFE
Local storm report, Dec 1, 7:49 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
749 PM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     SHAFTSBURY              43.00N 73.19W
12/01/2006                   BENNINGTON         VT   LAW ENFORCEMENT

            TREES DOWN.

0620 PM     TSTM WND DMG     PETERSBURG              42.75N 73.34W
12/01/2006                   RENSSELAER         NY   EMERGENCY MNGR

            TREES DOWN.

0706 PM     TSTM WND DMG     LANESBOROUGH            42.52N 73.23W
12/01/2006                   BERKSHIRE          MA   TRAINED SPOTTER

            TREES DOWN.

&&

OKEEFE
Local storm report, Dec 1, 7:56 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
756 PM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND DMG     NORFOLK                 41.99N 73.20W
12/01/2006                   LITCHFIELD         CT   LAW ENFORCEMENT

            TREES DOWN.

0725 PM     TSTM WND DMG     WINSTED                 41.93N 73.07W
12/01/2006                   LITCHFIELD         CT   TRAINED SPOTTER

            POWER POLES AND LINES DOWN.

&&

OKEEFE
Local storm report, Dec 1, 7:57 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
757 PM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     SALT POINT              41.81N 73.79W
12/01/2006                   DUTCHESS           NY   TRAINED SPOTTER

            TREES DOWN.

&&

OKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 7:03 PM ESTTornado WarningALYNorthwest Hills Planning Region35 min

Nearby

Wind Advisories in New York, 2006Wind Advisories in Vermont, 2006Wind Advisories in Massachusetts, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.